MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/E; HIP ACETABULAR LINER

MEDACTA INTERNATIONAL SA LINER: MPACT HOODED PE HC LINER Ø36/E; HIP ACETABULAR LINER
Model Number 01.32.3644HCAT
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 12/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 1900229: 50 items manufactured and released on 28-mar-2019.Expiration date: 2024-03-05.No anomalies found related to the problem.To date, 48 items of the same lot have been sold with no similar reported case during the period of review.Additional component involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2206351: 198 items manufactured and released on 31-may-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, 174 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 1 month and 2 weeks after the primary surgery, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the head and liner.

Brand Name
LINER: MPACT HOODED PE HC LINER Ø36/E
Common Device Name
HIP ACETABULAR LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16004172
Report Number3005180920-2022-00976
Device Sequence Number20275498
Product Code LPH
UDI-Device Identifier07630030812101
UDI-Public07630030812101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/05/2024
Device Model Number01.32.3644HCAT
Device Catalogue Number01.32.3644HCAT
Device Lot Number1900229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2022
Initial Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale